# SDR U30A2009091400005

- Difficulty date: September 14, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N271AV
- Make and model: Airbus A320-214
- Aircraft serial: 2327
- Aircraft time: 15,893 hours, 6,087 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lock
- Part number: 616591
- Condition: Unserviceable
- Location: Lt Overwing
- Part time: 21,882 hours, 8,237 cycles
- Component: Slide, Aircruisers
- Component part number: D31865111
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE REMOVED FROM ACFT.  C/W A "SAMPLE" DEPLOYMENT IAW MAINT PROGRAM REQUIREMENT. AT INITIATION OF LT SLIDE DEPLOY, INFLATABLE STARTED TO INFLATE, BUT FWD LATCH OF BLOW OUT PANEL DIDN`T FULLY OR RETRACT, CAUSING PANEL TO SPLIT. SLIDE DID FULLY DEPLOY IN 9 SECONDS & HELD PRESSURE. MX DEFLATED SLIDE & INSTALLED A SERVICEABLE UNIT.  SLIDE DIDN'T DEPLOY WHEN LT AFT EXIT REMOVED. SLIDE DEPLOYED WHEN LT FWD EXIT REMOVED. MAINT C/W CABLE RIG CK AMM 52-21-00-720-001 & CK'D OK.  FWD PNEU PIN BALL LOCK CENTER SPINDLE O-RING WAS DETERIORATED & FOUND TO BE LIKELY CAUSE DUE TO CONTAMINATION & REDUCED REACTION TIME. FWD BALL LOCK DIDN`T RELEASE OR RELEASED TOO LATE.
